Representations into the hyperspace of a compact group.
Semigroup forum, Tome 13 (1976), pp. 267-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134220,
author = {A.Y.W. Lau and R.G. Bilyeu},
title = {Representations into the hyperspace of a compact group.},
journal = {Semigroup forum},
pages = {267--270},
year = {1976},
volume = {13},
zbl = {0363.20053},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134220/}
}
A.Y.W. Lau; R.G. Bilyeu. Representations into the hyperspace of a compact group.. Semigroup forum, Tome 13 (1976), pp. 267-270. http://geodesic.mathdoc.fr/item/SF_1976__13_134220/